MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK XT-17 STANDARD STRAIGHT; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK XT-17 STANDARD STRAIGHT; CATHETER, PERCUTANEOUS
Catalog Number M003C1775ST0
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 2 of 2 reports.
 
Event or Problem Description
It was reported that the marker of the microcatheter appeared fractured under fluoroscopy the physician removed the marker with the microcatheter.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual and microscopic inspection of the device found that the distal and proximal marker bands were confirmed to be intact.Functional testing did not reveal any anomalies of the radiopaque markers.The device was stated to be in good condition and was prepared according to the dfu specifications.The reported issue is covered in the device directions for use.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event could not be confirmed.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
XT-17 STANDARD STRAIGHT
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8438539
Report Number3008881809-2019-00077
Device Sequence Number19375690
Product Code DQY
UDI-Device Identifier07613252714866
UDI-Public07613252714866
Combination Product (Y/N)N
PMA/510(K) Number
K142565
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue NumberM003C1775ST0
Device Lot Number19880769
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2019
Initial Date Received by Manufacturer 02/27/2019
Supplement Date Received by Manufacturer04/19/2019
Initial Report FDA Received Date03/20/2019
Supplement Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1